# SDR 05FDEA00064

- Difficulty date: January 11, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CENTER TANK, REAR SPAR UPPER CHORD ATTACHED STIFFENER FOUND CORRODED AT STA Y= 1371, X= 117 FORWARD OF SLANT PANEL.  MAIN DECK, CENTER TANK, CORROSION ON REAR SPAR UPPER CHORD AT STA Y= 1371, X= 117.  REMOVED AND REPROTECTED PER SRM 51-21-01 VOLUME II.  ORIGINAL THICKNESS= 0.180 INCH, MATERIAL REMOVED= 0.031 INCH, REMAINING THICKNESS= 0.149, WITHIN LIMITS PER SRM 57-00-01 VOLUME 1.
